# SDR SWIA2024013026

- Difficulty date: October 26, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP# 27347459: LP GROUND CONNECTION ACCESS DOOR 182BR UPPER LAND (FUSELAGE INTERNAL DOUBLER) IS CRACKED.   (C-CHECK RO 1/30/2024)   REMOVED THE CRACKED FUSELAGE INTERNAL DOUBLER FOR THE L P GROUND CONNECTION ACCESS DOOR 182BR UPPER LAND AND REPAIRED INTERNAL DOUBLER (LANDING) OF LP GROUND CONNECTION ACCESS DOOR 182BR ,REF CRJ 700 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25/2020 AND REO 670-53-61-2196, REV --, DATED ON 2023-11-30 (NO INTERNAL DOUBLER REPLACEMENT WAS NECESSARY) COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
